Last reply 1 month ago
Numbness

Iโ€™ve had some new numbness and tingling in my legs, feet, and face for a few days which I know can be normal…but I drank soda today and I canโ€™t feel the carbonation in my mouth. Is that weird? Anyone else ever lose sensation in their mouth? Sounds silly ๐Ÿ˜œ

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the โ€˜xโ€™.

There are no categories assigned yet.

stumbler
1 month ago

@marajade , MS is weird. We can get symptoms anywhere, dependent on where the damage is on our Central Nervous System (CNS), i.e. our brain and spine.

If this is a new symptom to you, and lasts for more than 24 hours, it might suggest MS activity, which should be advised to your medical team.


vivien
1 month ago

@marajade I’ve had a numb tongue with it last year and couldn’t taste things properly or feel the temperature of what I was drinking or eating at the time….


cloudy
1 month ago

@marajade yes I had numbness in my mouth for about 2 months earlier in the year ,taste was off and drinking hot drinks was a little bit awkward . The entire left side of my face had gone numb but Back to normal now so hopefully your numbness will pass also . The worst thing for me was when eating food I was very prone biting the inside of my jaw ๐Ÿ˜ฉ๐Ÿ˜ฉ but I’m good again now


grandma
1 month ago

There’s no such thing as a silly symptom with ms so you won’t be alone in this, though I have no personal experience of this anything is possible!๐Ÿ˜


marajade
1 month ago

Good to know it’s not in my head ๐Ÿ˜‚๐Ÿ˜‚. Thank you @stumbler, @vivien, @cloudy, and @grandma for taking the time๐Ÿ˜˜


wjgregg
1 month ago

Dear @marajade,

I had two relapses last year, before being diagnosed with rapidly advancing R.R.M.S. and starting Tysabri. During the second relapse I woke with, amongst other symptoms, the feeling that I had a mouthful of dental anaesthetic, which was quite bizarre. After a course of steroids I got back to my current position. Thankfully, the Tysabri is now doing its job.

The symptoms will pass, but you’re not alone.

Take care, and best wishes,

Jon

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.